# SDR BB06005

- Difficulty date: January 26, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N649US
- Make and model: Boeing 767201
- Aircraft serial: 23901
- Engine: Ge CF680C2B2
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY AISLE LIGHTS AT THE RT MID LAVATORY INOPERATIVE.  MAINTENANCE FOUND WIRES DISCONNECTED AT LIGHT ASSEMBLY.  RECONNECTED WIRES.  OPERATIONAL CHECK GOOD.
